MathSciNet Relay Station
MathSciNet bibliographic data
MR262 (1,44b) 20.0X
Magnus, Wilhelm On a theorem of Marshall Hall. Ann. of Math. (2) 40, (1939). 764–768.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement